# SDR UHLA2013112100610

- Difficulty date: November 21, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 25,243 hours, 15,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Lack Of Lube
- Location: Slide Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RIGHT SERVICE DOOR ARM LEVER TIGHT, HARD TO ARM.  CLEANED AND LUBED ARMING HANDLE, OPS CHECKED GOOD IAW AMM 52-42-22.
